Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 26, NWS La Crosse, WI

May 3, 2013Buffalo County, Trempealeau County, Wisconsin; Winona County, Minnesota

NWS La Crosse, WI issued this river flood warning at May 3, 2013, 8:36 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Winona County, Minnesota. It took effect at May 8, 2013, 1:00 AM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2013, 8:36 PM CDT (01:36 UTC)
In effect from
May 8, 2013, 1:00 AM CDT
Expired
May 10, 2013, 7:00 AM CDT
In force
54 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Winona County, MN, Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 49 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Winona - Pool 6 (WNAM5). The gauge peaked at 12.56 ft at May 9, 2013, 6:00 PM CDT.

actionminormoderate1012141605/0405/0505/0605/0705/0805/0905/1005/11
Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WGUS43 KARX 040136
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
836 PM CDT FRI MAY 3 2013

...MISSISSIPPI RIVER ON THE RISE...MINOR FLOODING EXPECTED...

WIDESPREAD RAINFALL AND SNOWFALL WILL RESULT IN RISING RIVER LEVELS
AND THE POSIBILITY OF FLOODING FOR SOME LOCATIONS ALONG THE
MISSISSIPPI. AS A RESULT A FLOOD WARNING HAS BEEN ISSUED FOR THE
MISSISSIPPI RIVER AT WINONA.

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC169-WIC011-121-041336-
/O.NEW.KARX.FL.W.0026.130508T0600Z-130510T1200Z/
/WNAM5.1.ER.130508T0600Z.130508T0600Z.130509T1800Z.NO/
836 PM CDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WINONA.
* FROM LATE TUESDAY NIGHT TO FRIDAY MAY 10.
* AT  7:45 PM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$
8 follow-up statements
899 
WGUS83 KARX 040141
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT FRI MAY 3 2013

...MISSISSIPPI RIVER RISING AGAIN...MINOR FLOODING EXPECTED...

THE MISSISSIPPI RIVER IS ON THE RISE AGAIN...THANKS TO A VERY WET
SPRING SO FAR. THIS LATEST STORM SYSTEM HAS DROPPED A GOOD DEAL OF
SNOW ON PARTS OF THE AREA...AND HAS ALSO DROPPED WIDESPREAD
RAINFALL. THIS COMBINATION LOOKS LIKE IT WILL CAUSE THE MISSISSIPPI
RIVER TO RISE ABOVE FLOOD STAGE IN A FEW LOCATIONS. 

RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN WARNED
AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-041641-
/O.EXT.KARX.FL.W.0024.130508T0600Z-130509T1800Z/
/WABM5.1.ER.130508T0600Z.130508T0600Z.130509T0000Z.NO/
841 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM LATE TUESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-041641-
/O.CON.KARX.FL.W.0026.130508T0600Z-130510T1200Z/
/WNAM5.1.ER.130508T0600Z.130508T0600Z.130509T1800Z.NO/
841 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM LATE TUESDAY NIGHT TO FRIDAY MAY 10...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-041641-
/O.EXT.KARX.FL.W.0025.130508T1200Z-000000T0000Z/
/MCGI4.1.ER.130508T1200Z.130511T0000Z.000000T0000Z.NO/
841 PM CDT FRI MAY 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:45 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 16.9 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO 
  PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
945 
WGUS83 KARX 040938
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 AM CDT SAT MAY 4 2013

...MISSISSIPPI RIVER ON THE RISE...MINOR FLOODING EXPECTED...

WIDESPREAD RAINFALL AND MELTING SNOW WILL RESULT IN RISING RIVER
LEVELS AND THE POSSIBILITY OF FLOODING FOR SOME LOCATIONS ALONG THE
MISSISSIPPI. AS A RESULT A FLOOD WARNING HAS BEEN ISSUED FOR THE
MISSISSIPPI RIVER AT WABASHA...WINONA...AND MCGREGOR.

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-050038-
/O.CON.KARX.FL.W.0024.130508T0600Z-130509T1800Z/
/WABM5.1.ER.130508T0600Z.130508T0600Z.130509T0000Z.NO/
438 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM TUESDAY MORNING MAY 7 UNTIL FRIDAY MAY 10.
* AT  4:00 AM THIS MORNING THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.1 FEET BY TUESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-050038-
/O.CON.KARX.FL.W.0026.130508T0600Z-130510T1200Z/
/WNAM5.1.ER.130508T0600Z.130508T0600Z.130509T1800Z.NO/
438 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  3:45 AM THIS MORNING THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING MAY 8TH.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD.
  PUMPING OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE
  PATROLS ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-050038-
/O.CON.KARX.FL.W.0025.130508T1200Z-000000T0000Z/
/MCGI4.1.ER.130508T1200Z.130511T0000Z.000000T0000Z.NO/
438 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  3:45 AM THIS MORNING THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.5 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 16.5 FEET...WATER MAY BEGIN TO GO OVER THE ROAD
  COVERING PART OF HIGHWAY C NEAR HIGHWAY 18.  

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$

BOYNE
298 
WGUS83 KARX 041551
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1051 AM CDT SAT MAY 4 2013

.RECENT RAINFALL AND RUN OFF FROM SNOW MELT WILL RESULT IN RISING
RIVER LEVELS AND FLOODING FOR SOME LOCATIONS ALONG THE MISSISSIPPI.
THE FLOOD WARNING WILL CONTINUE FOR THE MISSISSIPPI RIVER AT
WABASHA...WINONA...AND MCGREGOR.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-050651-
/O.EXT.KARX.FL.W.0024.130507T1200Z-130511T1800Z/
/WABM5.1.ER.130507T1200Z.130509T0000Z.130511T0000Z.NO/
1051 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM TUESDAY MORNING TO SATURDAY MAY 11...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY
  MORNING AND RISE TO NEAR 12.1 FEET WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-050651-
/O.EXT.KARX.FL.W.0026.130508T1800Z-130511T0000Z/
/WNAM5.1.ER.130508T1800Z.130508T1800Z.130510T0600Z.NO/
1051 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM WEDNESDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-050651-
/O.EXT.KARX.FL.W.0025.130509T0000Z-000000T0000Z/
/MCGI4.1.ER.130509T0000Z.130511T1200Z.000000T0000Z.NO/
1051 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE
  WEDNESDAY EVENING AND RISE TO NEAR 16.8 FEET NEXT SATURDAY.
* IMPACT...AT 16.5 FEET...WATER MAY BEGIN TO GO OVER THE ROAD
  COVERING PART OF HIGHWAY C NEAR HIGHWAY 18.  

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
478 
WGUS83 KARX 050152
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
852 PM CDT SAT MAY 4 2013

...MISSISSIPPI RIVER ON THE RISE...MINOR FLOODING EXPECTED...

RECENT RAINFALL AND RUN OFF FROM SNOW MELT WILL RESULT IN RISING
RIVER LEVELS AND FLOODING FOR SOME LOCATIONS ALONG THE MISSISSIPPI.
AS A RESULT...THE FLOOD WARNING IS CONTINUED FOR THE MISSISSIPPI
RIVER AT WABASHA...WINONA...AND MCGREGOR.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN WARNED
AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-051652-
/O.EXT.KARX.FL.W.0024.130508T1810Z-130511T0000Z/
/WABM5.1.ER.130508T1810Z.130509T0000Z.130510T0600Z.NO/
852 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM WEDNESDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AND CONTINUE TO RISE
  TO NEAR 12.1 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-051652-
/O.EXT.KARX.FL.W.0026.130509T0000Z-130510T0600Z/
/WNAM5.1.ER.130509T0000Z.130509T0000Z.130509T1200Z.NO/
852 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM WEDNESDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY EVENING.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-051652-
/O.CON.KARX.FL.W.0025.130509T0000Z-000000T0000Z/
/MCGI4.1.ER.130509T0000Z.130511T0600Z.000000T0000Z.NO/
852 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:45 PM SATURDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.9 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO 
  PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
989 
WGUS83 KARX 050950
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
450 AM CDT SUN MAY 5 2013

...MISSISSIPPI RIVER ON THE RISE...MINOR FLOODING EXPECTED...

RECENT RAINFALL AND RUN OFF FROM SNOW MELT WILL RESULT IN RISING
RIVER LEVELS AND FLOODING FOR SOME LOCATIONS ALONG THE MISSISSIPPI.
AS A RESULT...THE FLOOD WARNING IS CONTINUED FOR THE MISSISSIPPI
RIVER AT WABASHA...WINONA...AND MCGREGOR.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-060050-
/O.CON.KARX.FL.W.0024.130508T1810Z-130511T0000Z/
/WABM5.1.ER.130508T1810Z.130509T0000Z.130510T0600Z.NO/
450 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM WEDNESDAY AFTERNOON MAY 8TH TO FRIDAY EVENING MAY 10TH...
  OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM THIS MORNING THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MAY 8TH AND CONTINUE
  TO RISE TO NEAR 12.1 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY FRIDAY MORNING MAY 10TH.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-060049-
/O.CON.KARX.FL.W.0026.130509T0000Z-130510T0600Z/
/WNAM5.1.ER.130509T0000Z.130509T0000Z.130509T1200Z.NO/
450 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM WEDNESDAY EVENING MAY 8TH TO LATE THURSDAY NIGHT MAY 9TH...
  OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM THIS MORNING THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY EVENING MAY 8TH.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD.
  PUMPING OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND 
  DIKE PATROLS ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-060049-
/O.CON.KARX.FL.W.0025.130509T0000Z-000000T0000Z/
/MCGI4.1.ER.130509T0000Z.130511T0600Z.000000T0000Z.NO/
450 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM WEDNESDAY EVENING MAY 8TH UNTIL EARLY NEXT WEEK
* AT  3:45 AM THIS MORNING THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING MAY 8TH 
  AND CONTINUE TO RISE TO NEAR 16.9 FEET BY SATURDAY MORNING.
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND 
  ACCESS TO PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
710 
WGUS83 KARX 051515
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 AM CDT SUN MAY 5 2013

.RECENT RAINFALL AND RUN OFF FROM SNOW MELT WILL RESULT IN RISING
RIVER LEVELS AND MINOR FLOODING FOR SOME LOCATIONS ALONG THE
MISSISSIPPI. AS A RESULT...THE FLOOD WARNING WILL CONTINUE FOR THE
MISSISSIPPI RIVER AT WABASHA...WINONA...AND MCGREGOR.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-060615-
/O.EXT.KARX.FL.W.0024.130509T1200Z-130511T0000Z/
/WABM5.1.ER.130509T1200Z.130509T1200Z.130510T0600Z.NO/
1015 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-060615-
/O.EXT.KARX.FL.W.0026.130510T0000Z-130510T1800Z/
/WNAM5.1.ER.130510T0000Z.130510T0000Z.130510T0000Z.NO/
1015 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM THURSDAY EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-060615-
/O.EXT.KARX.FL.W.0025.130509T1200Z-000000T0000Z/
/MCGI4.1.ER.130509T1200Z.130511T1200Z.000000T0000Z.NO/
1015 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY
  MORNING AND RISE TO NEAR 16.5 FEET NEXT SATURDAY.
* IMPACT...AT 16.5 FEET...WATER MAY BEGIN TO GO OVER THE ROAD
COVERING
  PART OF HIGHWAY C NEAR HIGHWAY 18.  

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
942 
WGUS83 KARX 052151
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT SUN MAY 5 2013

.RECENT RAINFALL AND RUN OFF FROM SNOW MELT WILL RESULT IN RISING
RIVER LEVELS AND MINOR FLOODING FOR SOME LOCATIONS ALONG THE
MISSISSIPPI. AS A RESULT...THE FLOOD WARNING WILL CONTINUE FOR THE
MISSISSIPPI RIVER AT WABASHA...WINONA...AND MCGREGOR.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-061251-
/O.CON.KARX.FL.W.0024.130509T1200Z-130511T0000Z/
/WABM5.1.ER.130509T1200Z.130509T1200Z.130510T0600Z.NO/
451 PM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  4:00 PM SUNDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC169-WIC011-121-061251-
/O.CON.KARX.FL.W.0026.130510T0000Z-130510T1800Z/
/WNAM5.1.ER.130510T0000Z.130510T0000Z.130510T0000Z.NO/
451 PM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINONA.
* FROM THURSDAY EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  3:45 PM SUNDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 13.0 FEET...PRAIRIE ISLAND PARK BEGINS TO FLOOD. PUMPING
  OPERATIONS ARE UNDERWAY BY THE CITY OF WINONA...AND DIKE PATROLS 
  ARE STARTED.

&&
 
LAT...LON 4419 9179 4401 9142 4398 9147 4407 9172 4415 9182

$$

IAC005-043-WIC023-043-061251-
/O.CON.KARX.FL.W.0025.130509T1200Z-000000T0000Z/
/MCGI4.1.ER.130509T1200Z.130511T1200Z.000000T0000Z.NO/
451 PM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  3:45 PM SUNDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.5 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...AT 16.5 FEET...WATER MAY BEGIN TO GO OVER THE ROAD COVERING
  PART OF HIGHWAY C NEAR HIGHWAY 18.  

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$
364 
WGUS83 KARX 060151
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT SUN MAY 5 2013

.THE FLOOD WARNING FOR THE MISSISSIPPI RIVER AT WINONA IS
CANCELLED AS WATER LEVELS ARE NOW FORECAST TO CREST BELOW FLOOD
STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC169-WIC011-121-060221-
/O.CAN.KARX.FL.W.0026.000000T0000Z-130510T1800Z/
/WNAM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT SUN MAY 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT WINONA.
* AT  7:45 PM SUNDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  12.4 FEET THURSDAY MORNING. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 3, 6:33 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 3, 6:33 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
633 PM CDT FRI MAY 3 2013

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
ISSUED AT 255 PM CDT FRI MAY 3 2013

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES AND POSSIBLE
THUNDERSTORMS THROUGH PERIOD.

LATEST WATER VAPOR SATELLITE IMAGERY SHOWS UPPER LEVEL LOW CUTTING
OFF OVER THE CENTRAL PLAINS AND INDICATING GOOD FETCH OF MOISTURE
LIFTING NORTHWARD INTO THE UPPER MIDWEST AND GREAT LAKES REGION.
LATEST MOSAIC RADAR SHOWS RAIN ACROSS PORTIONS OF SOUTHEAST
MINNESOTA AND WESTERN WISCONSIN INTO EASTERN IOWA AND NORTHERN
ILLINOIS. THIS IS IN RESPONSE TO DECENT MOISTURE TRANSPORT AND
CONVERGENCE IN THE 925-850MB LAYER PER 03.15Z RAP.

THE 03.12Z GFS/NAM ARE IN GOOD AGREEMENT IN MOVING UPPER LEVEL CUTOFF
LOW OVER THE SOUTHERN PLAINS AND SOUTHEAST UNITED STATES THROUGH
SATURDAY NIGHT. THE DETERMINISTIC MODELS CONTINUE TO SHOW A SERIES OF
SHORTWAVE TROUGHS WRAPPING AROUND UPPER LEVEL LOW INTO THE UPPER
MIDWEST. THE 03.12Z GFS/NAM AND 03.15Z RAP INDICATE THE AREA IS ON
THE NOSE OF DECENT MOISTURE TRANSPORT AND CONVERGENCE AT 925-850MB
LAYER TONIGHT INTO SATURDAY MORNING. THIS WILL CONTINUE TO SPREAD
RAIN/RAIN SHOWERS INTO THE FORECAST AREA THROUGH SATURDAY. ALONG
WITH THE SURGE OF MOISTURE...THE 03.12Z GFS/NAM ADVECT WARMER AIR
ALOFT INTO THE FORECAST AREA THIS EVENING AND INTO TONIGHT...WITH
925MB TEMPERATURES RISING TO PLUS 5 TO PLUS 13 DEGREES CELSIUS BY
12Z SATURDAY. ALL PRECIPITATION SHOULD REMAIN AS RAIN ACROSS THE
FORECAST AREA.

THE 03.12Z GFS/NAM INCREASE 0-6KM MOST UNSTABLE CAPE OF 300-500 J/KG
ACROSS SOUTHERN HALF OF FORECAST AREA AFTER 15Z SATURDAY. CANNOT
RULE OUT AN ISOLATED THUNDERSTORM ACROSS THIS AREA FROM 15Z
SATURDAY TO 00Z SUNDAY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 255 PM CDT FRI MAY 3 2013

SUNDAY...EASTERLY TO NORTHEASTERLY FLOW ALOFT DEVELOPS OVER REGION
AFTER 06Z SUNDAY AND WILL ADVECT DRIER AIR INTO THE REGION. WITH
925MB TEMPERATURES AROUND PLUS 13 DEGREES CELSIUS AND PARTIAL
SUNSHINE OVER FORECAST AREA...EXPECT HIGH TEMPERATURES TO WARM INTO
THE 60S.

MONDAY NIGHT THROUGH FRIDAY...MAIN FORECAST CONCERNS ARE
PRECIPITATION CHANCES WEDNESDAY INTO FRIDAY. THE 03.00Z
GFS/ECMWF/GEM ARE IN AGREEMENT IN DEVELOPING SPLIT UPPER LEVEL FLOW
OVER THE CONTINENTAL UNITED STATES THROUGH PERIOD. THE MAIN
DIFFERENCE IS THE 03.00Z ECMWF PUSHES A WEAK UPPER LEVEL LOW INTO
THE UPPER MIDWEST WEDNESDAY INTO THURSDAY AND THE GEM/GFS CONTINUE
TO SHOW RIDGING OVER THE REGION. THE 03.00Z ECMWF INDICATE WEAK
MOISTURE CONVERGENCE AND LIFT IN ASSOCIATED WITH WEAK UPPER LEVEL
LOW AND PRODUCES PRECIPITATION OVER THE AREA. THE 03.00Z GEFS
INDICATE UPPER LEVEL RIDGING OVER THE UPPER MIDWEST AND GREAT LAKES
REGION AND NO HINT OF A WEAK UPPER LEVEL LOW OVER THE AREA.
CONFIDENCE IN PRECIPITATION CHANCES WEDNESDAY AND THURSDAY IS
DECREASING AT THIS TIME. THE 03.00Z GEM/ECMWF/GFS ARE SUGGESTING
850MB TEMPERATURES PLUS 6 TO PLUS 10 DEGREES CELSIUS MONDAY NIGHT
THROUGH FRIDAY ACROSS THE AREA. EXPECT HIGH TEMPERATURES TO
CLIMBING TO AROUND 70 ACROSS FORECAST AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 633 PM CDT FRI MAY 3 2013

RAIN SHOWERS CONTINUE TO STREAM NORTH INTO THE TAF SITES FROM LOW
PRESSURE IN THE MID-MISSISSIPPI RIVER VALLEY. MOISTURE FROM THIS
RAIN...AS WELL AS MELTING SNOW AT KRST...IS BECOMING TRAPPED BY
WARMER AIR FROM LOWER MICHIGAN PUSHING WESTWARD AROUND THIS LOW
ABOVE THE GROUND. AS A RESULT...CEILINGS HAVE BEEN SLOWLY LOWERING
LATE THIS AFTERNOON. EXPECT THIS LOWERING TO CONTINUE THROUGH THE
EVENING...BOTTOMING OUT AT IFR AT KLSE BEGINNING AT 02Z AND LIFR
AT KRST AROUND 06Z. THE MOISTURE FROM PERIODS OF RAIN THROUGH THE
NIGHT INTO SATURDAY MORNING SHOULD ALSO MAINTAIN MVFR VISIBILITIES
IN BR. LATE SATURDAY MORNING INTO THE AFTERNOON...EXPECT
IMPROVEMENT TO BOTH VISIBILITIES AND CEILINGS DUE TO DAYTIME
HEATING...AS WELL AS A PUSH OF WARMER AIR AT THE SURFACE FROM THE
EAST. KLSE...BEING CLOSER TO THE WARMER AIR...SHOULD CLIMB TO MVFR
WHILE KRST ONLY CLIMBS TO IFR. THE RAIN IS EXPECTED TO BECOME MORE
SCATTERED TOO AS DRIER AIR ALOFT ATTEMPTS TO PUSH WEST.
THEREFORE...HAVE SWITCHED TO A VCSH AT KLSE AT 19Z.

&&

.HYDROLOGY...
ISSUED AT 255 PM CDT FRI MAY 3 2013

PLAN ON RISES ALONG THE MISSISSIPPI RIVER AND ITS TRIBUTARIES
THROUGH THE WEEKEND...RESULTING FROM MELTING OF THE RECENT HEAVY
SNOW ALONG WITH RAINFALL AMOUNTS OF 0.75 TO 1 INCH EXPECTED OVER
THE REGION TONIGHT INTO SATURDAY NIGHT. A FEW SITES ALONG THE
MISSISSIPPI RIVER ARE EXPECTED TO RISE TO ABOVE AND TO NEAR FLOOD
STAGE. SOME TRIBUTARIES ARE FORECAST TO HAVE WITHIN BANK RISES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...DTJ
LONG TERM....DTJ
AVIATION...AJ
HYDROLOGY....DTJ
Hazardous weather outlook, May 3, 3:27 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
327 PM CDT FRI MAY 3 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-041100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
327 PM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA LATE
SATURDAY MORNING INTO THE AFTERNOON HOURS. NONE OF THE
THUNDERSTORMS ARE EXPECTED TO BE SEVERE.

THE COMBINATION OF MELTING SNOW AND RAINFALL WILL LIKELY PUSH LIQUID
ACCUMULATION AMOUNTS INTO THE 1 TO 3 INCH RANGE THROUGH SATURDAY.
THIS WILL IMPACT RIVER LEVELS AND ELEVATE THE THREAT OF SOME
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:08 PM CDTDense Fog AdvisoryARXBuffalo, Trempealeau15 hr

Nearby

River Flood Warnings in Wisconsin, 2013River Flood Warnings in Minnesota, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.